Temperature

Okay so today I could just have a bug but I was reduced a few weeks ago from 125 to 100 levo and last night I suddenly came over really really hot and then came over sick..... and just generally didn't feel right.

Then I went to bed and had a horrible nightmare so don't feel like I slept at all.

This morning again I had what I can only call another hot flush and sick feeling and while that's passed I'm still not feeling quite right. Took temperature and it's was 38.5 but dropped to 37.6 once the flush passed.

Could this be an anxiety thing? I have the dentist tomorrow which I am dreading I hate going to the dentist!

I'm assuming that at 36 it will not be a menopausal thing!

Just not sure if it's related to med's going down or just a random bug to add to the daily struggle.

1 Reply

oldestnewest
  • I would say it's due to the reduction of levo if your doctor reduced your dose due to your TSH alone.

    Adjusting the dose according to the TSH is wrong - they are wrong except if you are overmedicated.

    Read the first two answers on the following link:

    web.archive.org/web/2010103...

You may also like...